# SDR 9JLA2021051827629

- Difficulty date: May 6, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N25PP
- Make and model: Cessna 560XL
- Aircraft serial: 5605671
- Aircraft time: 3,941 hours, 3,191 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Check Valve
- Part number: 90363152
- Part serial: 1246
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

THE FLIGHT CREW REPORTED DURING PREFLIGHT CHECKS THE LOWER (L) PRE-CHECK LEVER WAS LEAKING FUEL. THE PLANNED FLIGHT WAS CANCELLED. THE MAINTENANCE VENDOR REMOVED AND REPLACED THE PRE-CHECK VALVE ASSEMBLY WITH A NEW UNIT. OPERATION AND LEAK CHECKS WERE SATISFACTORY. THE AIRCRAFT WAS RETURNED TO SERVICE.
